# SDR DALA1010916301

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND OVERSIZED FASTENER HOLES 2 ON RT SIDE AND 2 ON LT SIDE OF BULKHEAD INNER CHORD AT BS 2598. REPAIRED IAW ERA 480446-14AD SECTION I. SECTION II OF ERA 480446-14AD TO BE ACCOMPLISHED WITHIN 1500 CYCLES OF SECTION I ACCOMPLISHMENT.
